Theorems On nth Dimensional Laplace Transform

Main Article Content

Michael Brigida

Abstract

Let U be the set of all functions from [0,∞)n to R and V be the set of all functions from S ⊆Cn to C.Then the nth dimensional Laplace transform is the mappingLn : U→Vdefined by:Z˜f(˜sn) = L {F(x˜n),˜ F(x˜n)e−(˜sn·x˜n)dx˜n nRWhere F(x˜n) ∈U and ˜sn ∈CnIn this paper we gave alternative proof for some theorems on properties of nth dimensional Laplace Transform, we proved that if F(x˜n) is piecewise continuous on [0,∞)n and function of exponential order ˜γn = (γ1,γ2,...,γn) then the nth dimensional Laplace Transform defined above exists, absolutely and uniformly convergent, analytic and infinitely differentiable on Re(s1) > γ1,Re(s2) > γ2,...,Re(s) > γn, and we gave also some corollaries of these results.

Article Details

How to Cite
Brigida, M. (2016). Theorems On nth Dimensional Laplace Transform. Journal of International Scholars Conference - EDUCATION/SOCIAL SCIENCES, 1(2), 281-288. Retrieved from https://jurnal.unai.edu/index.php/jiscedu/article/view/307
Section
Articles